# SDR FDEA201701140162

- Difficulty date: January 14, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 55,791 hours, 13,818 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 PRESS TO TEST DOOR SLIDE LIGHT INOPERATIVE.  REMOVED AND REPLACED REMOTE PRESSURE INDICATOR ASSEMBLY IAW AMM 25-61-04-4-0. OPS CHECKED OK. GOOD FOR SERVICE.
